Independent axiomatizability of quasivarieties of soluble
Algebra i logika, Tome 30 (1991) no. 2, pp. 125-153
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1991_30_2_a0,
author = {A. I. Budkin},
title = {Independent axiomatizability of quasivarieties of soluble},
journal = {Algebra i logika},
pages = {125--153},
year = {1991},
volume = {30},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1991_30_2_a0/}
}
A. I. Budkin. Independent axiomatizability of quasivarieties of soluble. Algebra i logika, Tome 30 (1991) no. 2, pp. 125-153. http://geodesic.mathdoc.fr/item/AL_1991_30_2_a0/